How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 57237
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I had a vaccination 4 years ago. The vaccine had wrong type

Resolved Question:

I had a vaccination for Hepatitis B 4 years ago.
The vaccine had wrong type of blood infused, which resulted in serious reaction and occurrence of these symptoms
chills, muscle aches, nausea, joint pain, chest pain, back pain, abdominal pain, flu like feelings, constant tiredness, inflammation of the liver, less energetic
I've been suffering these symptoms on and off for the past 4 years.What tests should I go for? Normal blood tests came out fine except for a slight issue with my liver. Sexual blood tests came out all clear.What sort of questions should I ask my GP?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 year ago.

Thanks for this question

This sounds like inflammatory joint disease

have you been tested for rheumatoid and lupus or other similar problems?

Dr. Phil, MD and 2 other Medical Specialists are ready to help you
Customer: replied 1 year ago.
I haven't had any tests apart from blood tests
Expert:  Dr. Phil, MD replied 1 year ago.

That would be next

I would get an ANA, rheumatoid factor, CCP and sed rate and CRP.

These are tests for inflammation

let me know if you have other questions.if done for now, please leave a positive rating above the chat box so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questionshere is my website if you need to reach me again:http://www.justanswer.com/medical/expert-irondoc/Thanks for using justanswer.com
Customer: replied 1 year ago.
What are all the tests that I should get tested for?What questions should I ask my GP?
Expert:  Dr. Phil, MD replied 1 year ago.

The tests that I posted above

Customer: replied 1 year ago.
I was told by another doctor on this site that I could be suffering from Transfusion Induced Serum Sickness? Could this be the case?
Expert:  Dr. Phil, MD replied 1 year ago.

no, not possible

Hep B vaccines don't contain blood. They contain antigens to stimulate an immune response

theoretically you could get serum sickness from it but it wouldn't last 4 years

Customer: replied 1 year ago.
I think you are right rather than what the other doctor said because 4 years ago I could lift heavy weights without having joint pain but now 4 years later, when I lift heavy weights, not as heavy as 4 years ago, my joints hurt.What sort of questions should I ask my GP?
Expert:  Dr. Phil, MD replied 1 year ago.

Ask about inflammatory joint disease and tests for it

ask about lupus and rheumatoid

Customer: replied 1 year ago.
What about A.B.O Incompatibility test? Should I ask about that or tests for it?
Expert:  Dr. Phil, MD replied 1 year ago.

No, not necessary

reactions like that are short lived

Customer: replied 1 year ago.
Did the vaccination cause those symptoms, if I do the lupus and the rheumatoid test, and I have inflammatory joint disease, is it down to vaccination?
Expert:  Dr. Phil, MD replied 1 year ago.

No it didnot

No vaccination has nothing to do with it

Customer: replied 1 year ago.
Before the vaccination I didn't have those symptoms. So what caused those symptoms?
Customer: replied 1 year ago.
My GP said the vaccination had the wrong blood type.
Expert:  Dr. Phil, MD replied 1 year ago.

I don't believe that from the GP

Expert:  Dr. Phil, MD replied 1 year ago.

it is just a coincidence that it developed at the same time

Customer: replied 1 year ago.
My GP said it was the wrong blood, I said am I getting those symptoms because of bad blood and he said it was 'wrong blood', he even repeated it a few times because I repeated saying bad blood. I didn't experience those symptoms before the vaccination at all. I only experienced them after the vaccination.
Expert:  Dr. Phil, MD replied 1 year ago.

I don't believe that. I'm sorry

Customer: replied 1 year ago.
I'm being honest. I've asked this more than once to get more than one opinion. The vaccination was red, so I assumed it contained blood. I was perfectly fine before the vaccination. As I said, I've experienced those symptoms on and off for the past 4 years. It comes and goes. However before the vaccination I didn't experience those symptoms at all.
Expert:  Dr. Phil, MD replied 1 year ago.

I don't know what to say.

I don't think it was related at all

Expert:  Dr. Phil, MD replied 1 year ago.

coincidental things happen all the time in life

Customer: replied 1 year ago.
I know that but I literally said to my GP the vaccination had blood blood and he said it was wrong blood. Those are the exact words that were used.
Customer: replied 1 year ago.
I know that but I literally said to my GP the vaccination had bad blood and he said it was wrong blood. Those are the exact words that were used.
Expert:  Dr. Phil, MD replied 1 year ago.

There is NO BLOOD in the vaccine

Customer: replied 1 year ago.
it wasn't a blood product? It was all red
Expert:  Dr. Phil, MD replied 1 year ago.

No. you don't inject blood for a vaccine

you inject viral antigens

Customer: replied 1 year ago.
Viral antigens can be red?
Customer: replied 1 year ago.
Viral antigens are red?
Expert:  Dr. Phil, MD replied 1 year ago.

the serum is just red

Customer: replied 1 year ago.
I just read that viral antigen can cause reaction in the body.A virus antigen is a toxin or other substance given off by a virus which causes an immune response in its host. The antigen is what causes common symptoms related to a viral infection, such as fever. Although the responses caused by a virus antigen can be annoying, they are often the first alert that something is wrong within the body that needs to be taken care of.When a virus enters the body of a person or animal, it releases proteins, toxins, or enzymes into the bloodstream. These can cause symptoms such as sore throat or cough, but they also alert white blood cells of the virus’s presence. The cells recognize the virus antigen as a foreign body and send signals to the brain to release more white blood cells. Once the white blood cells, including killer cells, are released in higher numbers; they hunt down and destroy viral cells.
Customer: replied 1 year ago.
could I be getting chills, muscle aches, nausea, joint pain, chest pain, back pain, abdominal pain, flu like feelings, constant tiredness because of viral antigen from Hep B vaccine?
Customer: replied 1 year ago.
Is the symptoms and viral antigens from Hep B vaccine related?
Expert:  Dr. Phil, MD replied 1 year ago.

no

Customer: replied 1 year ago.
Why would my GP say I was given wrong blood if there wasn't any blood in the Hep B vaccine?
Expert:  Dr. Phil, MD replied 1 year ago.

I have no idea. Maybe he doesn't know a lot about vaccines

Customer: replied 1 year ago.
My blood test results show I have liver damage, Is my liver damage down to to Hep B vaccine. I just read online Hep B Vaccine Damages The Liver It Is Supposed To Protect/HepB Vaccine Causes Liver Disease: Science Shows Howhttp://www.greenmedinfo.com/blog/hep-b-vaccine-damages-liver-it-supposed-protect
http://www.greenmedinfo.com/blog/hepb-vaccine-causes-liver-disease-science-shows-how